Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On antibiotics after molar extraction. Pain in the jaw, hot flashes and fatigue. Are these symptoms of healing?

I just had 6 molars extracted out of my mouth on Friday morning. It is now Sunday night. I had an infection in 2 of the molars on the bottom right side. I finished a full prescription of antibiotics before the teeth were pulled, but i do believe that the infection was still there a little bit. Well, it is now the third day after the teeth were pulled, and the one side seems like it is healing just fine, where the other side, where i had 4 teeth pulled, 2 on top, and 2 on bottom, seems to be healing differently. There is a thick white film over the two teeth that had the infection, covering the hole where the teeth were pulled from, and all i can see is white. Is that normal?? Also, my jaw is hurting, when i open my mouth it hurts a little bit as well. yesterday i didn t really have any of this pain, and now it seems today it seems I m getting these pains. I also have a bad taste in my mouth. I have been rinsing with warm salt water, and eating what i can. I have been brushing my teeth, but not the extracted areas. I m just really worried about getting a dry socket. I m getting hot flashes tonight , and i m just constantly tired. I think i am going to go back to the dentist tomorrow morning, but in the meantime, can you let me know if all this is normal in the healing process? Thanks so much
Asked On : Thu, 24 May 2012
Answers:  2 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dentist 's  Response
Welcome to HCM
I would like to tell you that getting 6 molar extracted takes a long time & patience for healing.Many post extraction effects that are seen like:-
-difficulty in opening mouth
You don't need to worry for any of these symptoms.
The whitish film that you observe is a part of healing known as granulation tissue.You don't worry for that & regarding dry socket i would like to ask you that whether you have history of smoking? The blood clot’s formation can be slowed down when a person smokes, either from the suction done during the smoking action, or from the chemical toxins that come from a cigarette. This can lead to complications such as a dry socket, which is a temporary and very painful condition that occurs when the blood clot forms slowly.
Take some rest & start with amoxiclav-625 twice a day along with zerodol-SP twice a day.Also take some multivitamin & antacid like rabeprazole 20 mg if acidity persists.Also do warm saline rinses 3-4 times a day.
Visit your dentist for regular check-up.

Take Care
Answered: Fri, 19 Oct 2012
I find this answer helpful
General & Family Physician Dr. Muhammad Akbar's  Response
Hello dear patient going to answer

1, answer;Yes white are normal.
2,you need to take 3days more to antibiotics and pain killers which you are advised
3,healling takes the time from days to weak and half
4,you need to gargles with salt and water mix twice daily

Thanks and

take care
Dr muhammad akbar

Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor